Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mmmmyeah

Ugh, please help!!

Recommended Posts

Hey all! Havent been here in a while but I need some help.

I've been on the regimen religiously for about 10 months or so. I've maybe missed a few applications. For the most part my acne has been under control. But lately it's gotten weird. Instead of getting papules like I used to get I just get these little red heads that typically go away within a few days. It's becoming increasingly annoying in that acne in general sucks and they sometimes leave hyperpigmentation in their wake (which is always hard to get rid of).

As far as I know my regimen is the same and I'm not on my period. I just started a new drug, called lexapro. But I don't know if thats the cause.

Any recommendations??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×